Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analyticity of equilibrium figures of rotation


Author: Bernard Friedman
Journal: Trans. Amer. Math. Soc. 43 (1938), 183-198
MSC: Primary 76U05; Secondary 31B99, 35B65, 85A99, 86A99
MathSciNet review: 1501938
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76U05, 31B99, 35B65, 85A99, 86A99

Retrieve articles in all journals with MSC: 76U05, 31B99, 35B65, 85A99, 86A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501938-1
PII: S 0002-9947(1938)1501938-1
Article copyright: © Copyright 1938 American Mathematical Society